# SDR SWI2024F01035

- Difficulty date: October 4, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 20,279 hours, 13,189 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II FR 43 TO FR 73 RH I/B SEAT TRACK HAS PITTING (SURFACE CORROSION) IN MULTIPLE LOCATIONS MARKED IN RED. (C-CHECK RO 10/24/2024) (FILED OPEN)REMOVED AND REPLACED CENTER FUSELAGE II FR 43 TO FR 60 RH I/B SEAT TRACK REF EMB 175 SRM 51-40-08. SEE WO#H9743 SN#00365 CP#28958274-1 FOR WORK ACCOMPLISHED ON RH I/B SEAT TRACK AT FR 60-73.
